Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 112, NWS Shreveport, LA

April 27, 20169 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2016, 12:43 AM CDT for 9 counties in Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 12:43 AM CDT (05:43 UTC)
Expired
Apr 27, 2016, 1:45 AM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camp County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:58 AM CDTTSTM WND DMGMineola, TXA VERY LARGE TREE LIMB WAS BLOWN DOWN ONTO A HOME IN MINEOLA...RESULTING IN ROOF DAMAGE.
Apr 27, 12:58 AM CDTTSTM WND DMGMineola, TXA VERY LARGE TREE LIMB WAS BLOWN DOWN ONTO A HOME ON NEWSOM STREET IN MINEOLA...RESULTING IN ROOF DAMAGE.
Apr 27, 1:00 AM CDTTSTM WND DMG1 Nw Lindale, TXTREES AND POWER LINES DOWN ON OAK DRIVE JUST NORTHWEST OF LINDALE.
Apr 27, 1:00 AM CDTTSTM WND DMG3 W Lindale, TXTREES...POWER LINES...AND POWER POLES WERE DOWNED ALONG FM 16 EAST OF COUNTY ROAD 479.
Apr 27, 1:10 AM CDTTSTM WND DMG1 N Lindale, TXPICTURE OF A SMALL TREE DOWN IN LINDALE POSTED TO KLTV'S FACEBOOK PAGE.
Apr 27, 1:15 AM CDTTSTM WND DMGTyler, TXA NUMBER OF TREES WERE DOWNED ACROSS SEVERAL ROADS THROUGHOUT SMITH COUNTY. POWER LINES WERE DOWNED AS WELL...RESULTING IN LARGE POWER OUTAGES ESPECIALLY IN THE LINDALE AND TYLER AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 5.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1971 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS54 KSHV 270543
SVRSHV
TXC063-073-159-183-343-423-449-459-499-270645-
/O.NEW.KSHV.SV.W.0112.160427T0543Z-160427T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1243 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MORRIS COUNTY IN NORTHEASTERN TEXAS...
  CAMP COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN TITUS COUNTY IN NORTHEASTERN TEXAS...
  WOOD COUNTY IN NORTHEASTERN TEXAS...
  UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  SOUTHWESTERN GREGG COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
  SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 145 AM CDT

* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PLEASANT GROVE TO 6 MILES NORTHWEST OF EDOM TO
  NEAR TRINIDAD...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TYLER...MOUNT PLEASANT...WHITEHOUSE...WHITE OAK...GLADEWATER...GILMER...
  MINEOLA...PITTSBURG...WINNSBORO...LEESBURG...LINDALE...MOUNT VERNON...
  DAINGERFIELD...BULLARD...QUITMAN...BIG SANDY...HAWKINS...CLARKSVILLE
  CITY...EAST MOUNTAIN AND MOUNT SELMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3296 9531 3318 9530 3317 9465 3238 9493
      3237 9498 3233 9499 3198 9535 3199 9545
      3208 9542 3215 9548 3218 9546 3223 9549
      3230 9545 3236 9545 3248 9559 3269 9559
      3272 9564 3296 9567
TIME...MOT...LOC 0543Z 270DEG 37KT 3293 9547 3241 9571 3211 9604 

HAIL...1.00IN
WIND...60MPH
 
$$

15
1 follow-up statement
955 
WWUS54 KSHV 270630
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT WED APR 27 2016

TXC159-270640-
/O.CAN.KSHV.SV.W.0112.000000T0000Z-160427T0645Z/
FRANKLIN TX-
130 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FRANKLIN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.

LAT...LON 3294 9511 3317 9494 3317 9465 3238 9493
      3237 9498 3233 9499 3198 9535 3199 9545
      3208 9542 3215 9548 3218 9546 3223 9549
      3230 9545 3236 9545 3248 9559 3263 9542
      3285 9528
TIME...MOT...LOC 0630Z 294DEG 29KT 3313 9479 3294 9476 3283 9486 3271
9515 3253 9512 3233 9527 3202 9566

$$

TXC063-073-183-343-423-449-459-499-270645-
/O.CON.KSHV.SV.W.0112.000000T0000Z-160427T0645Z/
MORRIS TX-CAMP TX-TITUS TX-WOOD TX-UPSHUR TX-GREGG TX-CHEROKEE TX-
SMITH TX-
130 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR CENTRAL MORRIS...CAMP...SOUTHEASTERN TITUS...SOUTHEASTERN WOOD...
UPSHUR...SOUTHWESTERN GREGG...NORTHWESTERN CHEROKEE AND SMITH
COUNTIES...

AT 130 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OMAHA TO NEAR LONE STAR TO 7 MILES WEST OF CEDAR
SPRINGS TO NEAR ROSEWOOD TO NEAR BIG SANDY TO TYLER TO 9 MILES WEST
OF FRANKSTON...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TYLER...MOUNT PLEASANT...WHITEHOUSE...WHITE OAK...GLADEWATER...GILMER...
PITTSBURG...LEESBURG...LINDALE...DAINGERFIELD...BULLARD...BIG SANDY...
HAWKINS...CLARKSVILLE CITY...EAST MOUNTAIN...MOUNT SELMAN...WEST
MOUNTAIN...REESE...ROSEWOOD AND ROCKY BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3294 9511 3317 9494 3317 9465 3238 9493
      3237 9498 3233 9499 3198 9535 3199 9545
      3208 9542 3215 9548 3218 9546 3223 9549
      3230 9545 3236 9545 3248 9559 3263 9542
      3285 9528
TIME...MOT...LOC 0630Z 294DEG 29KT 3313 9479 3294 9476 3283 9486 3271
9515 3253 9512 3233 9527 3202 9566

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:21 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 26, 11:21 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT TUE APR 26 2016

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS A NEARLY STATIONARY UPPER LEVEL LOW OVER
EASTERN WYOMING THIS EVENING...WITH A SECONDARY DISTURBANCE
MOVING AROUND THIS LOW AND LIFTING INTO WESTERN KANSAS. THIS
DISTURBANCE IS NEGATIVELY TILTED AND THE TRIGGER FOR THE SEVERE
WEATHER OUTBREAK ACROSS THE SOUTHERN PLAINS TODAY. AT THIS
TIME...RADAR IMAGERY SHOWS THE SOUTHERN END OF THE CONVECTIVE BAND
OVER CENTRAL OKLAHOMA AND TEXAS...AND WILL LIKELY MOVE INTO OUR
EAST TEXAS AND SOUTHERN OKLAHOMA COUNTIES AROUND OR JUST AFTER
MIDNIGHT. SO FAR...THIS LINE OF THUNDERSTORMS HAS PRIMARILY
PRODUCED DAMAGING WINDS AND LARGE HAIL...AND EXPECT THIS TREND
TO CONTINUE THROUGH THE OVERNIGHT HOURS...AS IT SLOWLY MOVES
INTO THE ARKLATEX. CANNOT RULE OUT AN ISOLATED QLCS TORNADO
EMBEDDED IN THIS LINE OF THUNDERSTORMS...BUT THINK THE MAIN THREAT
WILL CONTINUE TO BE WITH THE STRONG WINDS AND LARGE HAIL. THEREFORE...A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST
OKLAHOMA...NORTHEAST TEXAS...AND THE MAJORITY OF OUR NORTHWEST
LOUISIANA AND SOUTHWEST ARKANSAS COUNTIES AND PARISHES THROUGH 5
AM. ALTHOUGH THIS LINE OF THUNDERSTORMS MAY BE CAPABLE OF
PRODUCING HEAVY RAIN AT TIMES...HAVE HELD OFF ISSUING A FLASH
FLOOD WATCH GIVEN THAT IT IS MOVING AROUND 25 MPH.

THE FRONT WILL PUSH COMPLETELY PUSH THROUGH THE ARKLATEX DURING
THE MORNING HOURS. HOWEVER...IT APPEARS THE BOUNDARY ITSELF WILL
STALL OVER THE REGION. THEREFORE...IF WE GET ENOUGH CLEARING
BEHIND THE FRONT...WE COULD BE LOOKING AT AROUND OF SEVERE WEATHER
TOMORROW AFTERNOON AND EVENING OVER THE SOUTHEASTERN SECTIONS OF
THE ARKLATEX. HAVE UPDATED THE FORECAST THIS EVENING TO REFLECT
CURRENT THINKING AND ADDED THE SEVERE THUNDERSTORM WATCH.

AFTER THIS EVENT...THE MAIN FORECAST CONCERN WILL BE WITH THE
NEXT UPPER LEVEL LOW TO APPROACH THE REGION ON FRIDAY AND
SATURDAY. SPC IS ALREADY MENTIONING A SEVERE WEATHER RISK FOR THE
ARKLATEX ON SATURDAY...BUT AT THIS POINT IN TIME...MY CONCERN MORE
LIES WITH THE RAINFALL AND FLASH FLOODING POTENTIAL. THE CURRENT
MODELS CONTINUE TO SHOW THE POTENTIAL FOR ANOTHER HEAVY RAIN
EVENT...WITH A BULLSEYE OF OF 3 TO 6 INCHES OVER THE AREA BETWEEN
FRIDAY AND SATURDAY. WILL LIKELY NEED FLASH FLOOD WATCHES FOR THIS
EVENT...BUT DO NOT WANT TO CONFUSE THE ISSUE WITH THE CURRENT
EVENT. PALMER

&&

.PREV DISCUSSION... /ISSUED 942 PM CDT TUE APR 26 2016/
FOR THE 27/00Z TAFS...VFR CONDITIONS TO BEGIN THIS TAF PERIOD BUT
LOW CLOUDS WILL RETURN OVERNIGHT IN ADVANCE OF A STRONG LINE OF
CONVECTION OVER S OK/N TX. THIS LINE SHOULD WEAKEN SLIGHTLY AS IT
SHIFTS FARTHER EAST INTO OUR REGION AFTER MIDNIGHT THROUGH THE WEE
HOURS OF THE MORNING. TSTMS MAY STILL BE SEVERE AS THEY MOVE INTO
OUR E TX TAF SITES VERY NEAR OR SHORTLY AFTER 27/06Z...CONTINUING
EWD INTO TXK/SHV AND EVENTUALLY ELD/MLU LATER IN THE MORNING. MOST
OF THE CONVECTION WILL BE EXITING THE REGION BY AROUND MIDDAY INTO
THE EARLY AFTERNOON WITH IMPROVING CIGS BACK INTO THE VFR CATEGORY
AREA WIDE. GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE TAF PERIOD
AND WILL VEER SLIGHTLY TO THE SW AS THE FRONT APPROACHES BEFORE IT
STALLS OUT LATER ON WEDNESDAY NIGHT. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  86  70  85  66 /  10  80  70  20
MLU  85  69  82  68 /  10  20  80  40
DEQ  83  65  82  59 /  10  90  50  10
TXK  82  68  84  63 /  10  90  70  10
ELD  85  68  81  65 /  10  70  80  20
TYR  85  68  85  64 /  20  90  40  10
GGG  85  68  85  65 /  10  90  60  10
LFK  86  69  84  68 /  10  80  70  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...NONE.

&&

28/19
Hazardous weather outlook, Apr 26, 11:59 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 AM CDT TUE APR 26 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1159 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL...WILL BEGIN TO MOVE INTO PORTIONS OF NORTHEAST TEXAS AND
SOUTHEAST OKLAHOMA LATE THIS EVENING WITH THE APPROACH OF A DRY
LINE AND COLD FRONT FROM THE WEST. SOME OF THE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AND POSSIBLY AN
ISOLATED TORNADO...ALTHOUGH STORMS WILL LIKELY WEAKEN JUST
SLIGHTLY AFTER MIDNIGHT AS THEY APPROACH SOUTHWEST ARKANSAS AND
NORTHWEST LOUISIANA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
AMOUNTS OF ONE TO THREE INCHES WHICH MAY PRODUCE MINOR AREAS OF FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND
WEDNESDAY EVENING AS THUNDERSTORMS REGENERATE WITH DAYTIME
HEATING...MAINLY OVER SOUTHWEST ARKANSAS AND NORTHERN LOUISIANA
ALONG THE COLD FRONT SLOWLY MOVING EAST ACROSS THE REGION. THIS
FRONT WILL RETURN INTO THE AREA BY EARLY FRIDAY...PRODUCING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. POSSIBLE SEVERE
WEATHER ALONG WITH EVEN MORE SIGNIFICANT HEAVY RAINFALL FOR LATE
FRIDAY THROUGH EARLY SUNDAY. THIS WEEKEND RAINFALL WILL LEAD TO
CONCERNS FOR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT AND
WEDNESDAY.

VII

In the hours before

Special weather statement, Apr 26, 11:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 PM CDT TUE APR 26 2016

OKZ077-TXZ096-097-108>111-124-270600-
MCCURTAIN OK-RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-FRANKLIN TX-
MORRIS TX-BOWIE TX-
1157 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN...RED
RIVER...NORTHERN MORRIS...CAMP...TITUS...WESTERN BOWIE...WOOD AND
FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF BAGWELL TO
8 MILES NORTHEAST OF SULPHUR SPRINGS TO NEAR LAKE TAWAKONI STATE
PARK...AND MOVING EAST AT 45 MPH.

STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...WINNSBORO...CLARKSVILLE...BOXELDER...
HAGANSPORT...LEESBURG...MOUNT VERNON...QUITMAN...DE KALB...BOGATA...
COOKVILLE...DALBY SPRINGS...NEWSOME...PURLEY...US 259 AND I 30
INTERSECTION...BAGWELL...PLEASANT GROVE...WILKERSON AND SCROGGINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN TEXAS.

LAT...LON 3297 9531 3371 9530 3373 9449 3328 9466
      3290 9503 3290 9515 3277 9515 3275 9517
      3275 9564 3296 9566
TIME...MOT...LOC 0456Z 265DEG 37KT 3366 9527 3323 9549 3281 9595

15
Special weather statement, Apr 27, 12:31 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 AM CDT WED APR 27 2016

ARZ050-051-059-OKZ077-270630-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
1231 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...WESTERN HOWARD...
SEVIER AND MCCURTAIN COUNTIES UNTIL 130 AM CDT...

AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OCTAVIA TO 19 MILES
WEST OF GRANNIS TO NEAR BROKEN BOW TO 12 MILES SOUTH OF IDABEL...AND
MOVING EAST AT 40 MPH.

STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DE QUEEN...ASHDOWN...DIERKS...HORATIO...FOREMAN...UMPIRE...IDABEL...BROKEN
BOW...LOCKESBURG...WILTON...WINTHROP...GILLHAM...BEN LOMOND...ATHENS...
RICHMOND...ARKINDA...OAK GROVE...HAWORTH...OAK HILL AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN ARKANSAS...SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN
TEXAS.

LAT...LON 3419 9447 3419 9425 3436 9425 3435 9398
      3422 9395 3401 9399 3358 9414 3368 9459
      3368 9465 3370 9464 3370 9474 3371 9475
      3372 9473 3373 9481 3377 9482 3373 9482
      3378 9491 3418 9480 3451 9490 3451 9446
TIME...MOT...LOC 0530Z 269DEG 33KT 3448 9478 3421 9467 3402 9469 3372
9481

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:38 PM CDTSevere Thunderstorm WarningSHVRed River52 min
Apr 26, 11:57 PM CDTSpecial Weather StatementSHVCamp, Franklin, Red River, Titus, Wood63 min
Apr 27, 1:37 AM CDTSpecial Weather StatementSHVCass, Marion38 min
Apr 27, 1:46 AM CDTSpecial Weather StatementSHVCherokee, Gregg, Smith59 min
Apr 27, 3:13 AM CDTSpecial Weather StatementSHVHarrison47 min
Apr 27, 3:53 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more37 min
Apr 27, 4:32 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby58 min
Apr 27, 5:31 AM CDTSevere Thunderstorm WarningSHVPanola, Sabine, San Augustine, Shelby59 min
Apr 27, 6:01 AM CDTSpecial Weather StatementSHVSabine29 min
Apr 27, 6:39 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.